| Model Number |
AUX500T15C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Sneezing (2251); Respiratory Tract Infection (2420); Eye Burn (2523)
| Date of Event |
03/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop sinus infection.The patient was prescribed antibiotics for the reported event.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per (b)(4).
Additional Manufacturer Narrative
The manufacturer previously received an information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.A correction to the b5 should be : the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging a patient reported sinus infection and sneezing related to a cpap device's sound abatement foam.The patient was prescribed 2 courses of antibiotics to manage the reported events and eyes were also stinging and the air did not smell nice when using device.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Section h6 health effect - clinical code has been corrected and type of investigation, investigation findings, investigation conclusions has been updated in this report.Section b7 has been updated in this report.